# SDR SWAA2017071014864

- Difficulty date: June 21, 2017
- Submitted: July 10, 2017
- Operation: Air carrier
- Aircraft: N7858A
- Make and model: Boeing 737-7
- Aircraft serial: 29361
- Aircraft time: 37,332 hours, 24,709 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Attach Angle
- Part number: 115A62601
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING FIXED TRAILING EDGE UPPER PANEL TRANSVERSE WEB OUTBOARD ATTACH ANGLE CRACKED.   R&R ANGLE IAW SRM.
